Nonlinear spectra: The Neumann problem


Eigenvalue problems of the form x” = −λf(x+ + μg(x ), x‘(a) = 0, x' (b) = 0 are considered. We are looking for (λ,μ) such that the problem (i), (ii) has a nontrivial solution. This problem generalizes the famous Fučík problem for piece‐wise linear equations. In our considerations functions f and g may be nonlinear. Consequently spectra may differ essentially from those for the Fučík equation.

First published online: 14 Oct 2010

Keyword : nonlinear spectra, jumping nonlinearity, asymptotically asymmetric nonlinearities, Fučík spectrum, Neumann boundary conditions

How to Cite
Gritsans, A., & Sadyrbaev, F. (2009). Nonlinear spectra: The Neumann problem. Mathematical Modelling and Analysis, 14(1), 33-42.
Published in Issue
Mar 31, 2009
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.